Username: Password:   Lost Password?
FVADP Home

Updates December 2013
Safe Storage of Medicine Guidance over Festive period 2013/14
Pharmacies operating Naloxone supply December 2013
Overdose Awareness Day link to pictures
Overdose Awareness Training 2014 - new dates
FV SMS Service User Survey
Scottish Health Profiles
STRADA Courses 2013-2014
New Harm Reduction Drop in details
 
Overdose alert
Public health experts in Forth Valley have issued a warning about the dangers of taking heroin particularly with other drugs .The alert follows a spate of suspected drug-related deaths across the area in the past week where evidence suggests that the five people who have died used heroin possibly with other substances including alcohol.
Drug users are being warned of the dangers of abusing multiple substances and are being urged to pick up a personal supply of Naloxone, a medication which can reverse the effects of an opiate overdose. It comes in a pocket size kit and can be administered whilst waiting for an ambulance. Family members and friends can receive training on overdose prevention and learn more about the key role they can play in saving a life. For more information on Training in Forth Valley please contact Signpost Recovery on 0845 673 1774.
Read more here
Read about the National Naloxone Programme
www.naloxone.org.uk
 
TRAINING 2013
STRADA Courses 2013-2014
BBV Awareness Training 2013-14
FASD Awareness Training 2013
Overdose Awareness Training - dates for 2013 and Booking form